Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Diagnosed with sinus infection. Pain in the neck, ear and throat, tender scalp. Are these due to the sinus infection?

I was diagnosed with a sinus infection on Sunday and prescribed Omniceft and Flonase . Sunday evening I started experiencing pain in my neck , a tender scalp , my left ear and the left side of my jaw were also tender. I also had pain in my leftt ear and my throat. The tenderness in my face and sore ear and throat pretty much went away, but my scalp is still tender to the touch and my left side of my neck and the back of my head are sore. Could it be from the sinus infection?
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Cardiologist 's  Response
THIS MAY BE DUE TO COMPLICATION OF SINUS INFECTION
Sinusitis may extend to the central nervous system, where it may cause cavernous sinus thrombosis, retrograde meningitis, and epidural, subdural, and brain abscesses. . Other complications include sinobronchitis, maxillary osteomyelitis, and frontal bone osteomyelitis
YOU SHOULD IMMIADATELY CONSULT WITH DOCTOR FOR DETAILED EVALUATION
Answered: Sat, 30 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor